# SDR SWAA2017091816383

- Difficulty date: September 12, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 39,540 hours, 23,268 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE OUT OF POSITON.  REPOSITIONED SLIDE PER MT.
